# SDR SWAA2023021702571

- Difficulty date: February 14, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 53,660 hours, 32,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

192E RH FWD HANGAR SUPPORT BRACKET CRACKED.<[01] REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02
